# SDR 2000ZZZX837

- Difficulty date: March 2, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N333MG
- Make and model: Cndair CL6002B16
- Aircraft serial: 5035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: MS21905
- Condition: Cracked
- Location: Hydraulic Line
- Part time: 4,290 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE LAST 2 MONTHS HAVE FOUND 3 T-FITTINGS CRACKED AND LEAKING.   (TWO ON 600 CHALLENGER, ONE ON 601).  ONE DID CAUSE AN INTERRUPTION OF A FLIGHT.  ALL THREE ARE ALUMINUM FITTINGS THAT HAD NOT BEEN DISTURBED SINCE MANUFACTURE.
